ArticleClinical psychopharmacology and neuroscience : the official scientific journal of the Korean College of Neuropsychopharmacology2015
Multimodal Hallucination (Audio-visual, Kinaesthetic and Scenic) Associated with the Use of Zolpidem.
Article in Clinical psychopharmacology and neuroscience : the official scientific journal of the Korean College of Neuropsychopharmacology, 2015. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
4 citing papers in PubMed, 7 citations in OpenAlex.
- Zopiclone-associated hallucinations: a case report and database pharmacovigilance study.Frontiers in psychiatry · 2026Article
- Interrupted Time Series Analysis of Changes in Zolpidem Use Due to Media Broadcasts.International journal of environmental research and public health · 2021Article
- Visual Hallucinations from Zolpidem Use for the Treatment of Hospital Insomnia in a Septuagenarian.Cureus · 2019Article
- Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
We are reporting a case of zolpidem induced multimodal hallucinations in a 22 year old female without any history of psychiatric disorders. Zolpidem, by acting on gamma-amino butyric acid type A receptor has a potential to cause a paradoxical reaction and there also exists a possibility of an induced delirium with its use. This case reports evaluates its potential to cause multimodal hallucinations. Zolpidem needs to be prescribed judiciously with the caution of potential side effects particularly in females.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.